# SDR SWAA105235

- Difficulty date: September 6, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 26,539 hours, 15,339 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SIDE OUT OF POSITION.  REPOSITIONED SLIDE PER MM.
